# SDR AALA20120619015

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 68,444 hours, 35,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP TORN INBOARD OF NUMBER 2 SEAT TRACK STATION 218.  INSTALLED DOUBLER PER AARD 53-20-00-16.
